HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Note on class number parity of an abelian eld of prime conductor
Authors :FUJIMA, Shoichi
ICHIMURA, Humio
Issue Date :2018
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/13578
Citation :Mathematical Journal of Ibaraki University Vol.50 p.15 -26
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20180025.pdf303KbAdobe PDFView/Open